# SDR AALA982001

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73444
- Make and model: Doug DC-9-82
- Aircraft serial: 49470
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - FLT 485 - DURING GROUND OPERATIONS, TAIL CONE MISSING LIGHT ILLUMINATED ON OVERHEAD PANEL.  MAINTENANCE FOUND SWITCHES TO BE OUT OF ADJUSTMENT.  ADJUSTED TAIL CONE SWITCHES PER MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
